RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 73–74 (Mi faa1092)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Uniqueness theorems for analytic operator-valued functions with nonnegative imaginary part

Ya. V. Mikityuk


Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 62–64

Bibliographic databases:

UDC: 5J 7.948
Received: 14.06.1986

Citation: Ya. V. Mikityuk, “Uniqueness theorems for analytic operator-valued functions with nonnegative imaginary part”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 73–74; Funct. Anal. Appl., 22:1 (1988), 62–64

Citation in format AMSBIB
\Bibitem{Mik88}
\by Ya.~V.~Mikityuk
\paper Uniqueness theorems for analytic operator-valued functions with nonnegative imaginary part
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 73--74
\mathnet{http://mi.mathnet.ru/faa1092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936706}
\zmath{https://zbmath.org/?q=an:0657.30039}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 62--64
\crossref{https://doi.org/10.1007/BF01077729}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900013}


Linking options:
  • http://mi.mathnet.ru/eng/faa1092
  • http://mi.mathnet.ru/eng/faa/v22/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Naboko, “Structure of the singularities of operator functions with a positive imaginary part”, Funct. Anal. Appl., 25:4 (1991), 243–253  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:161
    Full text:61
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020